Solutions faibles d'équations d'évolution dans les espaces de Hilbert
Annales de l'Institut Fourier, Volume 22 (1972) no. 2, p. 311-329

Introducing the notion of “weak solution”, we study the solutions of evolution equation of the type du dt+Auf where A is a maximal monotone operator of the Hilbert space H, and f is in L 1 (0,T;H). Special results are proved when H is finite dimensional and more generally when the interior of D(A) is not empty.

Les solutions d’équations d’évolution du dt+AufA est un opérateur maximal monotone d’un espace de Hilbert H, et fL 1 (0,T,H) sont étudiées dans le cas général en introduisant une notion de solution faible. Des résultats particuliers sont donnés lorsque H est de dimension finie ou plus généralement lorsque l’intérieur de D(A) est non vide.

@article{AIF_1972__22_2_311_0,
     author = {B\'enilan, P. and Br\'ezis, H.},
     title = {Solutions faibles d'\'equations d'\'evolution dans les espaces de Hilbert},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {22},
     number = {2},
     year = {1972},
     pages = {311-329},
     doi = {10.5802/aif.421},
     zbl = {0226.47034},
     mrnumber = {49 \#1245},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1972__22_2_311_0}
}
Bénilan, P.; Brézis, H. Solutions faibles d'équations d'évolution dans les espaces de Hilbert. Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 311-329. doi : 10.5802/aif.421. http://www.numdam.org/item/AIF_1972__22_2_311_0/

[1] H. Brezis, On a problem of T. Kato, Comm. Pure App. Math., 24 (1971). | MR 42 #5098 | Zbl 0208.39102

[2] H. Brezis, Propriétés régularisantes de certains semi-groupes non linéaires, Israel J. of Math. | Zbl 0213.14903

[3] H. Brezis, Opérateurs maximaux monotones et semi groupes non linéaires, Cours 3e cycle rédigé par P. Benilan, Paris, (1970).

[4] F. Browder and W. V. Petryshyn, The solution by iteration of non linear functional equations in Banach spaces, Bull. Amer. Math. Soc., 72 (1966), 571-575. | MR 32 #8155b | Zbl 0138.08202

[5] M. Crandall and T. Liggett, Generation of semi groups of non linear transformations on general Banach spaces, (à paraître). | Zbl 0226.47038

[6] M. Crandall and A. Pazy, Semigroups of non linear contractions and dissipative sets. J. Funct. Anal., 3 (1969), 376-418. | MR 39 #4705 | Zbl 0182.18903

[7] N. Dunford et J. Schwartz, Linear operators, interscience.

[8] T. Kato, Accretive operators and non linear evolution equations in Banach spaces, Non linear Functional Analysis, Proc. Symp. Pure Math., 18, 138-161 A.M.S. (1970). | MR 42 #6663 | Zbl 0232.47069

[9] Y. Komura, Non linear semigroups in Hilbert spaces, J. Math. Soc. Japan, 19 (1967), 493-507. | MR 35 #7176 | Zbl 0163.38302

[10] R. T. Rockafellar, Local boundedness of non linear monotone operators, Michigan Math. J., 16 (1969), 397-407. | MR 40 #6229 | Zbl 0175.45002